# SDR SWAA2016112809958

- Difficulty date: November 15, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W117000220
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY EXIT LIGHT WIRE BROKEN.     REPAIRED THE WIRE IAW WDM AND AMM.
